Jump to ContentJump to Main Navigation

Groups Complexity Cryptology

Managing Editor: Rosenberger, Gerhard / Shpilrain, Vladimir

Editorial Board Member: Blackburn, Simon R. / Conder, Marston / Dehornoy, Patrick / Eick, Bettina / Fine, Benjamin / Gilman, Robert / Grigoriev, Dima / Ko, Ki Hyoung / Kreuzer, Martin / May, Alexander / Mikhalev, Alexander V. / Myasnikov, Alexei / Roman'kov, Vitalii / Sapir, Mark / Thomas, Rick / Tsaban, Boaz / Capell, Enric Ventura / Weil, Pascal

2 Issues per year

Mathematical Citation Quotient 2012: 0.25

Algebraic geometry over natural numbers. The classification of coordinate monoids

A. Shevlyakov1

1Omsk Branch of Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Pevtsova st. 13, 644099 Omsk, Russia. E-mail:

Citation Information: Groups – Complexity – Cryptology. Volume 2, Issue 1, Pages 91–111, ISSN (Online) 1869-6104, ISSN (Print) 1867-1144, DOI: 10.1515/gcc.2010.007, June 2010

Publication History

Received:
2009-09-30
Revised:
2010-02-01
Published Online:
2010-06-23

Abstract

In this paper we classify the coordinate ℕ-monoids of algebraic sets over the additive monoid of natural numbers.

Keywords.: Universal algebraic geometry; coordinate monoid; system of equations

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.